Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Prozac - abrupt stop on my own

Posted by JD on May 14, 1999, at 6:24:48

In reply to Re: Prozac - abrupt stop on my own, posted by laura on May 13, 1999, at 18:58:19

Since Prozac leaves the body very slowly, it is the least likely of the SSRIs to cause serious "withdrawal" problems. This said, going cold turkey from such a high dosage for a month's time could be a little rough on you, both side-effect-wise and psychologically. Withdrawal problems I've heard of with other SSRIs are dizziness, nausea, shock-like sensations, malaise, etc. I agree with the others that (a) there are ways to get a refill practically immediately, and (b) a relapse of depression can be a very serious issue...
Good luck,




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JD thread:6008